# SDR CAL951181

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 14J93350
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1263 - CLE - THE NR 2 ENG FIRE WARN LIGHT ILLUMINATED DURING CLIMB-OUT OF CLE.  THE FIRE LIGHT WENT OUT FOR ABOUT 1 MIN AFTER LEVELING OFF, AND CAME ON AGAIN FOR ABOUT 15 SEC.  THE FIRE WARN WAS ACCOMPANIED BY NR 2 ENG OIL QTY LOSS AND THE CABIN WOULD NOT PRESS.  THE A/C WAS RETURNED TO CLE, LANDED W/O INCIDENT.  MX FOUND NO EVIDENCE OF FIRE.  THE NR 2 ENG 13TH STAGE DUCT CLAMP WAS FOUND BROKEN WITH RESULTANT DAMAGE TO THE NR 2 ENG NOSE COWL AND UPPER COWL, AND THE 13TH STAGE DUCT WAS DENTED.  THE NR 2 ENG LOW OIL PRESS SWITCH WAS ALSO DAMAGED AND LEAKING.  THE CLAMP, DUCT, NOSE COWL, UPPER COWL, AND OIL PRESS SWITCH WERE R/R.  ENG WAS SERVICED WITH OIL AND LK CK WAS GOOD.  FIRE DET SYS CHECKED GOOD.  (M)
